RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2011, Number 8, Pages 90–93 (Mi ivm7870)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief communications

Automaton transformations and monadic theories of infinite sequences

N. N. Korneeva

Department of Algebra and Mathematical Logic, Kazan (Volga Region) Federal University, Kazan, Russia

Abstract: In this paper we prove that the set of degrees of asynchronous automaton transformations of infinite sequences with a solvable monadic theory is an initial segment in the set of degrees of asynchronous automaton transformations. We prove a solvability criterion for a monadic theory of a complete sequence.

Keywords: automaton transformations, monadic theories of infinite sequences, complete sequences.

Full text: PDF file (144 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2011, 55:8, 78–80

Bibliographic databases:

Document Type: Article
UDC: 519.71
Presented by the member of Editorial Board: M. M. Arslanov
Received: 27.12.2010

Citation: N. N. Korneeva, “Automaton transformations and monadic theories of infinite sequences”, Izv. Vyssh. Uchebn. Zaved. Mat., 2011, no. 8, 90–93; Russian Math. (Iz. VUZ), 55:8 (2011), 78–80

Citation in format AMSBIB
\Bibitem{Kor11}
\by N.~N.~Korneeva
\paper Automaton transformations and monadic theories of infinite sequences
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2011
\issue 8
\pages 90--93
\mathnet{http://mi.mathnet.ru/ivm7870}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2919352}
\elib{http://elibrary.ru/item.asp?id=16379925}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2011
\vol 55
\issue 8
\pages 78--80
\crossref{https://doi.org/10.3103/S1066369X11080123}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-80051705537}


Linking options:
  • http://mi.mathnet.ru/eng/ivm7870
  • http://mi.mathnet.ru/eng/ivm/y2011/i8/p90

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. N. Korneeva, “Monadicheskie teorii posledovatelnostei pri asinkhronno avtomatnykh preobrazovaniyakh”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 154, no. 2, Izd-vo Kazanskogo un-ta, Kazan, 2012, 117–124  mathnet
    2. N. N. Korneeva, “Automata transformations of prefix decidable and decidable by Buchi superwords”, Russian Math. (Iz. VUZ), 60:7 (2016), 47–55  mathnet  crossref  isi
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:192
    Full text:38
    References:26
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019